# SDR EE4Y2023031017372

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N306NV
- Make and model: Airbus A319-112
- Aircraft serial: 2420
- Aircraft time: 47,299 hours, 29,266 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Part number: UNKNOW
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ALLEGIANT ENGINEERING ORDER NUMBER E53331-0006 REV. 03 INSPECTION AND E53331-0007 REV.  REV. 03 DATED 08/07/2019 AS RELATED TO A.D. 2018-06-04, WE FOUND FASTENER CRACK ON PRESSURE PANEL TO FLEX AT FR 36 LH SIDE. CORRECTIVE ACTION: REPAIRED FR35-FR36 LH SIDE PRESSURE PANEL ATTACHMENT HOLES PER RDAF: 81029141/004/2022 #B DATED 02/28/2022 SEE COOPESA WORK ORDER: A1M078, ITEM: 9-3 FOR DETAILS.
